# SDR VTZA96457

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Secured
- Location: Gpu Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6253 - IAD-ABE - DURING TAKEOFF, MADE A UNSCHEDULED LANDING DUE GPU DOOR WARNING LIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SECURED GPU ACCESS DOOR.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
